RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 6, Pages 3–24 (Mi msb8948)  

Aizerman's problem in absolute stability theory for regulated systems

S. A. Aisagaliev

Faculty of Mechanics and Mathematics, Al-Farabi Kazakh National University, Almaty, Kazakhstan

Abstract: A new method for investigating the absolute stability of regulated systems with limited resources is proposed. It is based on estimating improper integrals along the solution of the system. A nonsingular transformation is obtained which allows information about the nonlinearity properties to be taken into account. A class of regulated systems is distinguished for which Aizerman's problem is solvable. For this class a necessary and a sufficient condition for absolute stability are found. The proposed method for investigating absolute stability differs from the other available methods by the fact that conditions for absolute stability are derived without using the Lyapunov function and the frequency theorem. For systems with limited resources the phase variables are bounded, uniformly continuous functions. These properties were used in deriving a condition for stability and in estimating improper integrals. The estimate obtained allows the domain of absolute stability in the space of constructive parameters of the system to be greatly extended by comparison with the earlier known results, and in a number of cases a necessary and a sufficient condition for absolute stability can be obtained.
Bibliography: 15 titles.

Keywords: nonsingular transformation, absolute stability, improper integrals, Aizerman's problem, properties of solutions.

DOI: https://doi.org/10.4213/sm8948

Full text: PDF file (633 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:6, 780–801

Bibliographic databases:

Document Type: Article
UDC: 517.938
MSC: 9310
Received: 28.03.2017 and 19.05.2017

Citation: S. A. Aisagaliev, “Aizerman's problem in absolute stability theory for regulated systems”, Mat. Sb., 209:6 (2018), 3–24; Sb. Math., 209:6 (2018), 780–801

Citation in format AMSBIB
\Bibitem{Ais18}
\by S.~A.~Aisagaliev
\paper Aizerman's problem in absolute stability theory for regulated systems
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 6
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb8948}
\crossref{https://doi.org/10.4213/sm8948}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..780A}
\elib{http://elibrary.ru/item.asp?id=34940682}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 6
\pages 780--801
\crossref{https://doi.org/10.1070/SM8948}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441840600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052380675}


Linking options:
  • http://mi.mathnet.ru/eng/msb8948
  • https://doi.org/10.4213/sm8948
  • http://mi.mathnet.ru/eng/msb/v209/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:133
    References:14
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019